Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Seroquel Panic Help! nellie7

Posted by myco on March 28, 2009, at 12:47:07

In reply to Re: Seroquel Panic Help! myco, posted by nellie7 on March 28, 2009, at 12:31:52

On the advice of someone here on the board I'm currently looking into zyprexa (a med I had discussed with dr but he wasnt convinced of usefulless in sleep). Plus i'm also gonna take bleauberries advice on changing the "brand" of seroquel I use....from the canadian generic back to the original brand name seroquel, despite the added cost. That change is the easiest to start with.

--------------------

> > Nellie7 can you explain this a bit more. So it's not just me then when I notice that although seroquel is good for sleep it makes my mood dark during the morn-mid afternoon next day. Do you happen to know why or how? I'll try to educate my GP regarding this...he likes real science backing over rumour.
> >
>
> Hi,
> I think that any tranquilizer can cause or worsen depression. I have personally experienced this with benzos such as klonopin (in combination with an AD) and with various antipsychotics.
> I don't really understand the reason for this. With APs it could be the blocking of dopamine. I think some of the newer antipsychotics block certain serotonin receptors as well, if I'm not mistaken. I don't know.
> There have been messages on this board regarding the depressing effect of tranquilizers, so it must be a common side effect. Apparently some people are more sensitive than others in this respect.
> Myco, do you take antidepressants as well?
>
> Nellie.
>
>
> >
> > ----------------
> > >
> > >
> > > Antipsychotics can cause or worsen depression. Panic attacks can also be related to depression.
> > >
> > >
> > >
> >
> >
>
>


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:myco thread:887060
URL: http://www.dr-bob.org/babble/20090322/msgs/887396.html